Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taken Curacne. Have mental disorder, hearing voices, have paranoia. Symptoms of which disease?

hello doctor, Ive taked a medicament 6years ago, it was curacne wich causes me Mental disorder , at the start 3 first years and specialy first year ive been hearing voice i like had 2 brains one is normal and the other is paranoid and been living in hell, with my paranoia , then it comes the suicidial Ideas I couldn t talk to no one because i was suspicious of everything even my Self, the reason i Didnt commit suicide thought, its because of my Religion beliefs and that the one who suicide goes straight to hell, ok, after three years and after i started praying and letting out in my prayers I kinda felt better, the hallucation were kind of gone, and everything but the paranoia i m still stuck with paranoii suspicious about others motive (even thought there is no reason to) when i m in a cafe for exemple and went to the toilet i m afraid someone puts something in my cafe deadly or whatever, Its just not good, The point is after a years of research throught internet, I m pretty sure i had all the symptoms for Schizophrenic Paranoia but with time it got less and i was left when Paranoid Mentality disorder I heared that Atypical antipsychotics are good, but they are mostly not used for Paranoid mentality disorder Sorry for tapping too much, anyway and for orthographe faults, thanks in advance
Asked On : Wed, 26 Dec 2012
Answers:  3 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
You require a thorough psychiatrist assessment and observation over a few follow up visits to ascertain the nature of psychotic disorder you suffer from. It could be schizophrenia or a persistent delusional disorder or even a personality disorder with a quasi-psychotic breakdown. Atypical anti-psychotics after careful assessment and discussion of side-effect profile might be beneficial in your case.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

There could be two possibilities for your symptoms:
1) Paranoid Schizophrenia
2) Delusional Disorder

Both these disorders are treated with anti-psychotic medication. However, a detailed history and a proper psychological assessment is necessary to make a definitive diagnosis. There are effective treatment options which can control your suspicions and paranoid delusions. So, I would advise you to consult a psychiatrist in your place for a detailed evaluation and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 28 Dec 2012
I find this answer helpful
Psychiatrist Dr. Shrikant Pandit's  Response
going through ur detailed history it seems to be symptoms of paranoid schizophrenia .and a good combination of typical and atypical antipsychitics will bw better .
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor